RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 49, Issue 4  


Power series and Peano curves
A. S. Belov
675
On systems with regular singularities, and their solutions
V. A. Golubeva
705
On the structure of elliptic fields. I
V. A. Dem'yanenko
719
On the linearization of automorphisms of a real analytic hypersurface
V. V. Ezhov
731
A homogeneous equation of convolution type in a space of analytic functions
O. V. Epifanov
766
Series in the system $\{f(nx)\}_{n=1}^\infty$
A. V. Kasyanchuk
784
Degenerations of real algebraic varieties
V. A. Krasnov
798
On the structure of the Brauer group of fields
A. S. Merkur'ev
828
Filtrations of 2-elementary forms and involutions of integral symmetric and skew-symmetric bilinear forms
V. V. Nikulin
847
Additional inequalities in the topology of real plane algebraic curves
T. Fidler
874
Extension of locally holomorphic mappings into a product of complex manifolds
S. M. Ivashkovich
884
Letter to the Editors of the journal “Izvestiya AN SSSR. Seriya matematicheskaya”
A. S. Tikhomirov
891
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019